|time delay in sustiva/truvada
Mar 3, 2009
can you tell me if i have done the wrong thing?... i read the instructions on truvada that said take with food. and then sustiva said few hours after a meal.. which i took truvada at 7 and sustiva at 10..im really worried i have done the wrong thing now and wondering can i take them both at 10??? please please advise... thankyou
| Response from Dr. Henry
That should be fine. Actually many patients take the Truvada and Sustiva together (at the time of the Sustiva dose). Those meds are all combined together in Atripla which is most often taken before bed time (in your case 10 PM for both is usually OK). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Rimming Sign Of HIV AIDS
- Pain In Penis After Getting Scratched Worried I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Lymph Glands After Touching Penis Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
- Can A Vaginal Cyst Cause Swollen Lymph Nodes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.